# SDR AALA202103089013

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 14,250 hours, 5,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Seat 30d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE SEAT TRIM AT SEAT 30D DISLODGED BY PASSENGER DURING  EXIT WHICH RESULTED IN THE EMERGENCY PATH LIGHTING CONNECTION BEING DAMAGED. REINSTALLED SEAT TRIM AND ELECTRICAL CONNECTOR TO AISLE SEAT 30D AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-21-00.
